MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee surgery the screw broke.The broken pieces were retrieved out of the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update dw (b)(6) 2025: further information was provided that the fragment remained inside the patient and was not retrieved.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is confirmed.-visual inspection of the fastthread¿ biocomposite¿ interference screw 8 x 20 mm, identified that the screw was broken off; only one half of the screw was returned for investigation.-functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.Per dfu-0111-eo - g.Precautions - 4.Bio-tenodesis screw only: use the appropriate size arthrex drill to create a pilot hole in the bone.6.Bio-absorbable interference screw only: it is important to completely seat the screwdriver to prevent potential stripping of the hex and/or screw fracture during insertion or removal.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
Ø8X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23828389
Report Number1220246-2025-05660
Device Sequence Number21154360
Product Code MAI
UDI-Device Identifier00888867276963
UDI-Public(01)00888867276963(11)240702(17)280630(10)15281063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-08
Device Lot Number15281063
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown